Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The embedding of two-spheres in the four-sphere


Author: Herman Gluck
Journal: Bull. Amer. Math. Soc. 67 (1961), 586-589
DOI: https://doi.org/10.1090/S0002-9904-1961-10703-9
MathSciNet review: 0131877
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hiroshi Noguchi, On regular neighbourhoods of 2-manifolds in 4-Euclidean space. I, Osaka Math. J. 8 (1956), 225–242. MR 0084776
  • 2. J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. Ser. 2, vol. 45 (1938) pp. 243-327.
  • 3. G. S. McCarty, Jr., Homeotopy groups. Abstract 61T-48, Notices Amer. Math. Soc. vol. 8 (1961) p. 67.
  • 4. L. Pontrjagin, A classification of mappings of the three-dimensional complex into the two-dimensional sphere, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 331–363 (English, with Russian summary). MR 0004780
  • 5. Henri Cartan, Emil Artin, Abh. Math. Sem. Univ. Hamburg 28 (1965), 1–5. MR 0174456, https://doi.org/10.1007/BF02993132
  • 6. J. J. Andrews and M. L. Curtis, Knotted 2-spheres in the 4-sphere, Ann. of Math. (2) 70 (1959), 565–571. MR 0107239, https://doi.org/10.2307/1970330


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10703-9